Beziehungen zwischen Bernoullischen Zahlen.

O. Grün

Mathematische Annalen (1958)

  • Volume: 135, page 417-419
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grün, O.. "Beziehungen zwischen Bernoullischen Zahlen.." Mathematische Annalen 135 (1958): 417-419. <>.

author = {Grün, O.},
journal = {Mathematische Annalen},
pages = {417-419},
title = {Beziehungen zwischen Bernoullischen Zahlen.},
url = {},
volume = {135},
year = {1958},

AU - Grün, O.
TI - Beziehungen zwischen Bernoullischen Zahlen.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 417
EP - 419
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.